Last year I was diagnoised with Thyroid cancer. I had my thyroid completely removed and started taking eltroxin. Everything seemed to be going fine until about 6 weeks ago. I started having stomach cramps and bloating, full of gas and constipation. I would not always have the symptoms and they vary from one to the other and in severity. I went to see a gasto specialist who is going to do tests in a few weeks but has told me I more than likely have IBS. What I'd like to know is if its related to the fact I have no thyroid and does it have anything to do with my thyroid levels. I was told they are slightly over but I think they are supposed to be like that to reduce the risk of cancer coming back. Has anyone else had thyroid problems which caused IBS and how did they cope with it. I'd be so grateful if someone could help me with this as its driving me mad. I don't think I can cope with having IBS.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.